Lancaster EPrints

Maxima of poisson-like variables and related triangular arrays.

Anderson, C. W. and Coles, Stuart G. and Husler, J. (1997) Maxima of poisson-like variables and related triangular arrays. Annals of Applied Probability, 7 (4). pp. 953-971. ISSN 1050-5164

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Annals of Applied Probability
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 19482
Deposited By: ep_ss_importer
Deposited On: 12 Nov 2008 13:46
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:31
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19482

Actions (login required)

View Item